# SDR UPS08853754

- Difficulty date: October 13, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION REPAIR AT BS 702-BS 688N L16R AND L17R REPAIR DOES INCORPORATE FASTENER ROW AFT OF REPAIR.  REPAIR IS IAW 53-02-00 FIG 22A.
